# SDR SWAA2021021120131

- Difficulty date: October 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR; LH SIDE PLATE CHANNEL (Z-ANGLE) LBL 21 HAS SEVERAL CORROSION SPOTS FROM STA 727A+15 TO STA 847. / REMOVED CORROSION ON AFT CARGO COMP L/H SIDE PLATE CHANNEL ON SEVEREL SPOTS FROM STA: 727A+15' TO STA: 847'; W.L. 151.5; ORIGNAL MATERIAL .0040' MAXIMUM MAT LOST FROM STA 727A+15' TO 727C+10' AND STA: 797' TO 847:; .001' MAT REAMAINING .039' AREA WITHIN LIMITS PER REF B737 SRM 53-1A-2 FIG 103; DETAIL 'D'; FROM STA: 727C+10' TO 797'; MAT LOST .010' MAT REMAINING .030' AREA OUT OF LIMITS PER REF B737 SRM 53-1A-2 FIG DETAIL 'D'; REMOVED SECTION FROM ECITING SPLICES; STA: 727C+10' AND 797' LOCATED AND DRILLED NEW Z CHANNEL PER REF SRM 51-40-05-0G-0; TREATED AMD PRIMED RII AREAS USED NEW SECTION PER REF AMM 51-21-41-370-804; INSTALLED NEW SECTIONN BETWEEN EXISTING SLPICES PER REF B737 SRM 51-4002-0G-0.
